# SDR REXA2018090700805

- Difficulty date: September 5, 2018
- Submitted: September 7, 2018
- Operation: Air carrier
- Aircraft: N303PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15303
- Aircraft time: 11,430 hours, 7,867 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CA SIDE O2 MASK WILL NOT PURGE. REMOVED AND REPLACED CA O2 MASK IAW AMM 35-11-12-400-807. OPS CHECK GOOD.
